# SDR 2002UALA01445

- Difficulty date: September 13, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N343UA
- Make and model: Boeing 737322
- Aircraft serial: 24247
- Aircraft time: 42,395 hours, 23,143 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT CORRODED BS 335 RBL 51 WL 208.  MAJOR REPAIR ACCOMPLISHED.  REPLACED SUPPORT CHANNEL.
